“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7397
School of Mathematics
  Title:   On (Co)homology of triangular Banach algebras
  Author(s):  M. Sal Moslehian
  Status:   In Proceedings
  Proceeding: Banach Center Publ.
  Vol.:  67
  Year:  2005
  Pages:   271-276
  Supported by:  IPM
Suppose that A and B are unital Banach algebras with units 1A and 1B, respectively, M is a unital Banach A, B-module, T=[
] is the triangular Banach algebra, X is a unital T-bimodule, XAA=1AX1A, XBB=1BX1B, XAB=1AX1B and XBA=1BX1A. Applying two nice long exact sequences related to A, B, T, X, XAA, XBB, XAB and XBA we establish some results on (co)homology of triangular Banach algebras.

Download TeX format
back to top
scroll left or right